Alert archive / New Jersey / Special Marine Warnings in 2016

Special Marine Warning 101, NWS Philadelphia/Mount Holly

August 1, 2016

NWS Philadelphia/Mount Holly issued this special marine warning at Aug 1, 2016, 3:56 PM EDT. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2016, 3:56 PM EDT (19:56 UTC)
Expired
Aug 1, 2016, 5:00 PM EDT
In force
64 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.75 in
Wind
40.0 mph

The radar

The Dover AFB radar (KDOX), 78 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2016-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 392 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2016-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
392 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1089 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

206 
WHUS51 KPHI 011956
SMWPHI
ANZ455-475-012100-
/O.NEW.KPHI.MA.W.0101.160801T1956Z-160801T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
356 PM EDT MON AUG 1 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM...
  WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 TO 40 NM...

* UNTIL 500 PM EDT

* AT 355 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER BETHANY
  BEACH...MOVING EAST AT 15 KNOTS.

  HAZARD...WIND GUSTS TO 40 KNOTS AND SMALL HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND 
           SUDDENLY HIGHER WAVES. 

* LOCATIONS IMPACTED INCLUDE...
  DELAWARE LIGHTSHIP BUOY 44009...BETHANY BEACH...FENWICK ISLAND AND
  INDIAN RIVER INLET BRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.

&&

LAT...LON 3840 7485 3846 7504 3845 7506 3867 7507
      3859 7460 3860 7460 3862 7461 3854 7424
      3857 7420 3851 7426 3831 7430
TIME...MOT...LOC 1955Z 285DEG 17KT 3857 7507 

HAIL...<.75IN
WIND...40KTS

$$

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Aug 1, 3:42 PM EDT, 14 minutes earlier.

Area forecast discussion, Aug 1, 3:42 PM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
342 PM EDT MON AUG 1 2016

.SYNOPSIS...
Beginning tomorrow, high pressure builds over our region and stays
through Wednesday before shifting off shore on Thursday. A cold
front is expected to slide through our region Friday night into
Saturday. Behind that, a surface high pressure is expected to build
near the region early next week.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
The big picture hasn't changed much since yesterday with sct showers
and tstms again developing in the heat of the afternoon. Areas
across nrn/central nj...with the marine layer in place...are not
heating as much...But activity will develop there later today and
continue into the early overnight. There is still an opportunity for
heavy rainfall with the convection...so we will continue the Flash
Flood Watch into the overnight. PWAT values are over 2 inches so
local rainfall amounts over 2-3 inches are possible across the Watch
areas. A short wave will proceed across the Nrn areas tonight which
will likely trigger more showers later.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
The short wave trough will be moving away Tue morning and weak high
pressure will be building in from the north. Drier and a bit cooler
air will arrive from the north and spread southward thru the day. We
will have some small chc pops early...then dry things out for the
afternoon. Afternoon high temps will be in the upper 70s across the
north and range up into the mid 80s over Delmarva. Humidity levels
will drop up north and begin to trend down across Delmarva...it may
end up feeling uncomfortable over these areas until later Tue.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Tuesday night through Thursday...Surface high builds down from the
north before shifting off shore. As a result, our region should
have a mostly dry and relatively cool period. A few models are
depicting showers and thunderstorms on the periphery of the
surface high as it builds south on Wednesday. However, I kept the
forecast dry as it seems unlikely given the expected subsidence
associated with the upper level ridge sliding east. Temperature
wise, we should be near or even slightly below normal, with a
gradual warming trend as the upper level ridge builds closer.
Additionally, southerly return flow could develop as early as
Thursday resulting in increasing humidity.

Friday and Saturday...With the surface high off shore, attention
turns to the cold front which should be sliding south through the
region either late Friday night or during the day Saturday. Both
the GFS and ECMWF continue to depict the front sliding south of
the region before stalling, which would be unusual but not
unprecedented for early August.

Sunday and Monday...in the wake of the cold front another surface
high should build towards the region which should lead to another
period of relatively benign weather.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

The onshore flow and overall moist lower layers of the atmosphere
has resulted in an abundance of low clouds and light fog across the
area today. Satellite images show that clearing tried to burn off
the clouds around the wrn/srn areas...but overall poor conditions
prevailed much of the day. We could see some improvement and breaks
later this afternoon...but showers and sct tstms will dot the taf
landscape too. We will have VCSH/VCTS wording for now, and use amds
when things get more certain. Winds overall will be light mostly
from the E or NE. Tonight...Lower cigs and more fog expected
according to the guidance...we will follow along tending things
towards the previous TAFS too. Slow improvement in conditions Tue.

Outlook...
Tuesday night through Friday...mostly VFR conditions expected.

Friday night and Saturday...chance for MVFR and even IFR
conditions with showers and thunderstorms.

&&

.MARINE...
Winds increased a little earlier...but have since diminished. Seas
increased to between 4 and 5 ft at 44025/44066 for an hour or two
earlier...but have been falling since. Conditions should remain sub-
sca tonight. Local higher winds and seas around any tstm however.
Tue...Winds and seas will increase...possibly to SCA conditions by
afternoon...we will hold the flag for now with confid in SCA
occurring not too high attm. Sca showers/tstms tonight will diminish
Tue morning over the waters.

Outlook...
Tuesday night through Friday...winds and seas should stay below
sca criteria, though a few gusts above 20 kts are possible Tuesday
night and Wednesday.

Saturday...seas will increase to near 5 ft...though confidence is
low if SCA criteria will be reached.

&&

.TIDES/COASTAL FLOODING...
With an onshore flow and the new moon on Tuesday, the high tide
cycle in the evenings (today, Tuesday, and Wednesday) could get
close to minor flood criteria. At this time however, the levels
are not anticipated to reach the threshold for advisory issuance.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through late tonight for PAZ054-055-060>062-
     103>106.
NJ...Flash Flood Watch through late tonight for NJZ001-007>010-
     012>015.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Johnson
Near Term...O'Hara
Short Term...O'Hara
Long Term...Johnson
Aviation...Johnson/O'Hara
Marine...Johnson/O'Hara
Tides/Coastal Flooding...
Hazardous weather outlook, Aug 1, 3:30 PM EDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 PM EDT MON AUG 1 2016

NJZ001-007>010-012-013-015-PAZ054-055-060>062-103>106-021930-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
330 PM EDT MON AUG 1 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ016>025-027-PAZ070-071-101-102-
021930-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
330 PM EDT MON AUG 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAVY RAIN...LEADING TO LOCALIZED FLOODING ESPECIALLY IN POOR
DRAINAGE AREAS IS POSSIBLE WITH SHOWERS AND THUNDERSTORMS THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ026-021930-
COASTAL OCEAN-
330 PM EDT MON AUG 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAVY RAIN...LEADING TO LOCALIZED FLOODING ESPECIALLY IN POOR
DRAINAGE AREAS IS POSSIBLE WITH SHOWERS AND THUNDERSTORMS THROUGH
TONIGHT.

THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP
CURRENTS THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-021930-
EASTERN MONMOUTH-
330 PM EDT MON AUG 1 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP
CURRENTS THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-021930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
330 PM EDT MON AUG 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 1, 1:41 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
141 PM EDT MON AUG 1 2016

DEZ001-MDZ008-PAZ101-102-011915-
NEW CASTLE-CECIL-WESTERN CHESTER-EASTERN CHESTER-
141 PM EDT MON AUG 1 2016

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL NEW CASTLE...
NORTHWESTERN CECIL AND SOUTHWESTERN CHESTER COUNTIES...

AT 141 PM EDT...A STRONG THUNDERSTORM WAS OVER MOUNT VERNON...OR 16
MILES SOUTHEAST OF WILLOW STREET...MOVING SOUTH AT 10 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEWARK...ELKTON...CALVERT...OXFORD...PARKESBURG...NORTH EAST...
WEST GROVE...RISING SUN...ROCK SPRINGS...PLEASANT HILL...BLAKE...
ANDORA...HOMEVILLE...MOUNT VERNON...GLEN ROY...RICHARDSMERE...
COCHRANVILLE...WOODLAWN...LADENBERG AND APPLETON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3972 7623 3972 7614 3974 7612 3973 7610
      3974 7609 3976 7606 3985 7602 3987 7599
      3992 7600 3994 7598 3997 7590 3967 7567
      3957 7609
TIME...MOT...LOC 1741Z 337DEG 7KT 3982 7604

NIERENBERG
Local storm report, Aug 1, 1:58 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
158 PM EDT MON AUG 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     HAIL             OXFORD                  39.79N  75.98W
08/01/2016  M0.25 INCH       CHESTER            PA   PUBLIC

&&

EVENT NUMBER PHI1601708

JBB
Special weather statement, Aug 1, 3:18 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
318 PM EDT MON AUG 1 2016

DEZ001-MDZ008-NJZ016-021-012045-
NEW CASTLE-CECIL-SALEM-CUMBERLAND-
318 PM EDT MON AUG 1 2016

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL NEW CASTLE...
CECIL...SOUTHWESTERN SALEM AND WEST CENTRAL CUMBERLAND COUNTIES...

AT 317 PM EDT...A STRONG THUNDERSTORM WAS OVER BRANTWOOD...OR NEAR
ELKTON...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NEWARK...MIDDLETOWN...ELKTON...PENNSVILLE...NEW CASTLE...SALEM...
NORTH EAST...WOODSTOWN...ALLOWAY...QUINTON...DELAWARE CITY...
CHARLESTOWN...CAYOTS...HANCOCKS BRIDGE...BEAR...BOHEMIAS MILLS...
HOPE CREEK...PORT PENN...HOLLYWOOD BEACH AND GLASGOW.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3967 7555 3966 7552 3967 7551 3968 7531
      3940 7532 3941 7545 3942 7546 3942 7555
      3946 7600 3952 7598 3955 7604 3965 7606
TIME...MOT...LOC 1917Z 272DEG 20KT 3956 7585
Special weather statement, Aug 1, 3:36 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
336 PM EDT MON AUG 1 2016

DEZ003-004-012100-
DELAWARE BEACHES-INLAND SUSSEX-
336 PM EDT MON AUG 1 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUSSEX COUNTY...

AT 336 PM EDT...A STRONG THUNDERSTORM WAS OVER MILLSBORO...OR 7 MILES
SOUTHEAST OF GEORGETOWN...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MILLSBORO...SELBYVILLE...DAGSBORO...MILLVILLE...GUMBORO...LONG NECK...
OCEAN VIEW...FRANKFORD...SOUTH BETHANY AND DEWEY BEACH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3854 7550 3870 7528 3871 7508 3870 7507
      3867 7507 3869 7508 3869 7514 3864 7513
      3862 7508 3866 7507 3866 7506 3861 7506
      3859 7521 3857 7518 3860 7506 3845 7505
      3845 7536
TIME...MOT...LOC 1936Z 322DEG 7KT 3859 7531

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 8:02 PM EDTAreal Flood WarningPHISomerset4 hr
Jul 31, 8:10 PM EDTAreal Flood AdvisoryPHIMorris4 hr
Aug 1, 7:26 AM EDTSpecial Weather StatementPHIOcean49 min
Aug 1, 3:18 PM EDTSpecial Weather StatementPHISalem87 min
Aug 1, 3:56 PM EDTSpecial Marine WarningPHI64 min
Aug 1, 5:33 PM EDTAreal Flood AdvisoryPHICumberland4 hr
Aug 1, 5:39 PM EDTSpecial Marine WarningPHI66 min
Aug 1, 5:51 PM EDTSevere Thunderstorm WarningPHICumberland, Salem35 min
Jul 31, 10:33 PM EDTSpecial Weather StatementPHIBerks57 min
Jul 31, 11:38 PM EDTSpecial Weather StatementPHILehigh37 min
Aug 1, 4:23 PM EDTSpecial Weather StatementPHIMonroe52 min
Aug 1, 5:39 PM EDTSpecial Weather StatementPHICarbon66 min
Aug 1, 6:14 PM EDTSpecial Weather StatementPHICarbon46 min
Aug 1, 6:53 PM EDTSpecial Weather StatementPHILehigh22 min
Aug 1, 1:41 PM EDTSpecial Weather StatementPHICecil94 min
Aug 1, 5:43 PM EDTSevere Thunderstorm WarningPHIQueen Anne's, Talbot62 min
Aug 1, 6:25 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot53 min

Nearby

Special Marine Warnings in New Jersey, 2016Every special marine warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.